# SDR UIEA2020042000765

- Difficulty date: April 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,502 hours, 18,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE "R PACK TEMP"( PERFORMED R PACK BITE TEST OF CONTROLLER, NO DEFECTS NOTED. OPS CHECKED GOOD. ALL SYSTEMS OK. REF B767 FIM 21-51 FT 803. )
